# SDR GLBA99040

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Condition: Failed
- Location: Lt Fuselage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

COCKPIT AND CABIN FILLED WITH SMOKE DURING TAXI.  SMOKE ALARM ACTIVATED.  ALSO, HAD PACK FAIL ILLUMINATION FOR LEFT SIDE AND HOT AIR DISCHARGE IN COCKPIT ON BOTH AUTO AND MANUAL.  REPLACED ACM/FOUND UNIT TO BE SEIZED.  OPS CHECKED GOOD AFTER REPLACEMENT.  RETURNED TO SERVICE.  (X)
